# SDR AALA201910269015

- Difficulty date: September 7, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION UPPER SURFACE TOP SKIN AT LEVEL RIB 19 REAR SPAR ON LH WING. PERFORMED TIME LIMITED REPAIR LOC ON UPPER SURFACE TOP SKIN AT LEVEL RIB 19 REAR SPAR OF LH WING IAW EA 298651.
